# SDR DALA1136240121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 111T30131
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER EXTERNAL SKIN AT STA 954, CORRODED SKIN REWORKED AND REPAIRED PER PRI490903-14 REV.0 DATED 13APR2011 0803HRS. PRI490903-14 REV.0 COMPARED WITH ER/A490903-14 REV.0 DATED 20MAY2011 1000 HRS FOUND IN COMPLIANCE.
